Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane blog

  • entries
    45
  • comments
    26
  • views
    20605

Sigh

Zeet

448 views

It's day 132... I'm at the end of my treatment and I dont know what to do. I still get bumps and white heads... My cheek bones are definately the problem areas. It seems that accutane has done somehing for all other areas but my cheekbones. And it hurts like hell right there... Scarring, red marks, cysts, white heads and blackheads. I dont like it.

I've heard that the healing process continues after the treatment but I really don't want to take another round of this stuff. Okay now I gotta admit, the past 5 months have been harsh but I'm glad I did this. Maybe it's best to call my derm and ask for one more prescription. I'm not gonna let acne win...... and I really thought that I would be clear at this point but yeah, accutane works differently for anyone



1 Comment


If it's any help - I'm going to stay on for the extra month at 80mg a day....I really really really and I mean REALLY want to be done, but I think if it's going to help the acne not come back I'm willing to stay on the extra month. Waxing and tattos wil have to wait :- Good LUCK!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×